# SDR HEEA954735

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5774M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5009
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 355A12003114
- Condition: Paint Peel
- Location: T/R
- Part time: 959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING OFF TIPS SPOT ON TARGET BLADE LEADING EDGE S.B. 64.03 UNABLE TO VERIFY.
